# SDR R61A20110428

- Difficulty date: December 13, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N123HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000199
- Aircraft time: 10,739 hours, 8,642 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1702288B
- Part serial: 2059
- Condition: Failed
- Location: Le Slat
- Part time: 6,991 hours, 5,630 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SLAT FAIL MSG ON APPROACH INTO PHL.  CREW DECLARED AN EMERGENCY AND LANDED AT PHL WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED RT OTBD 2/3 & 3/4 SLAT SKEW SENSORS PER EMB AMM, OPS CHECK GOOD.
